MathSciNet Relay Station
MathSciNet bibliographic data
MR2869079 33C10 (40A30)
Baricz, Árpád; Jankov, Dragana; Pogány, Tibor K. Integral representations for Neumann-type series of Bessel functions $I_{\nu},$ $Y_{\nu}$ and $K_{\nu}$. Proc. Amer. Math. Soc. 140 (2012), no. 3, 951–960.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement